# SDR P5CA9600022

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

NR 4 ENGINE FLAME-OUT AT 29,000 FT, ATTEMPTED ENGINE RESTART, UNSUCCESSFUL.  FLIGHT RETURNED TO MIAMI.  REPLACED FCU, FUEL PUMP, TT2 SENSOR IAW MM 73-11 01 AND 73-21 01.  LEAK CHECK AND RUNUP OK.
